MAUDE Adverse Event Report: RESPIRONICS, INC. PHILIPS CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. PHILIPS CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Inflammation (1932)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged asthma and other pulmonary damage/inflammatory response.No medical intervention was mentioned for the reported event.The manufacturer was made aware of this complaint through a representative of the customer.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : the device has not been returned to the manufacturer.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged asthma and other pulmonary damage/inflammatory response.No medical intervention was mentioned for the reported event.The manufacturer was made aware of this complaint through a representative of the customer.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
PHILIPS CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18315577
Report Number2518422-2023-35028
Device Sequence Number17671047
Product Code BZD
UDI-Device Identifier00606959043961
UDI-Public(01)00606959043961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown